# SDR DXTA2016060306252

- Difficulty date: June 3, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 15,176 hours, 9,529 cycles
- Engine: Allsn AE3007C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND IN TAILSTAND AREA WHILE INSTALLING TAIL STAND PRIOR TO MAINTENANCE. NO RECORD OF DAMAGE FOUND.  REMOVED TAIL STAND BRACKET, PN 6712405-10 IAW SRM 51-40-03. IAW ENGINEERING REQUEST, RECONTOURED CREASED AREA AND BLENDED SHARP EDGES.  STARTED FITTING NEW 6712405-10, BRACKET IAW EEDS DWG 6712405. ACCOMPLISHED ET NDI OF BLENDED AREA IAW NDTM PART 6-20-00-02.  NO INDICATIONS FOUND. ACCOMPLISHED UT THICKNESS TESTING IAW NDTM, PART 4-20-10-01.  ACCOMPLISHED UT BOND TESTING OF STRINGER IN BLENDED AREA IAW NDTM PART 4-20-00-03.  A REPORT HAS BEEN SENT TO ENGINEERING FOR REVIEW.  OK TO INSTALL NEW TAIL STAND BRACKET.  INSTALLED NEW TAIL STAND BRACKET, PN 6712405-10 IAW EEDS DWG 6712405.  FILLET SEALED EDGES OF STRINGER 17.  ALL WORK ACCOMPLISHED IAW ENGENEERING REPAIR DEFINITION REPORT S-750-0055/27PRD. ACCOMPLISHED STRUCTURES MODEL NR: 750, REPORT NR: S-750-0055/27RD, REPAIR OF TAILCONE STAND DAMAGE.
